# SDR SWAA2020031042325

- Difficulty date: August 18, 2015
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 42,387 hours, 19,632 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS OPERATOR RECORD NUMBER 161182N/R-00296: FOUND REPAIR TO THE FLOOR TRACK IN THE AFT CARGO COMPARTMENT AT STA 767+6" RBL 3.         DAMAGE TRIMMED AND A CHANNEL SPLICE INSTALLED IAW SRM 53-00-53 REP 2 AND SR #1-1869869297 (WJI-WJI-11-0028). CAT A REPAIR. AS DOCUMENTED ON EA 1-751-0494 PT1 REFER TO Y111046 FOR CURRENT REPAIR CONFIGURATION.
